Publication detail

Asymptotic convergence criteria of solutions of delayed functional differential equations

DIBLÍK, J.

Original Title

Asymptotic convergence criteria of solutions of delayed functional differential equations

English Title

Asymptotic convergence criteria of solutions of delayed functional differential equations

Type

journal article - other

Language

en

Original Abstract

Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.

English abstract

Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.

Keywords

Asymptotic convergence, criteria of solution, delayed functional differential equation

RIV year

2002

Released

01.12.2002

ISBN

0022-247X

Periodical

Journal of Mathematical Analysis and Application

Year of study

274(2002)

Number

1

State

US

Pages from

349

Pages to

373

Pages count

25

Documents

BibTex


@article{BUT40670,
  author="Josef {Diblík}",
  title="Asymptotic convergence criteria of solutions of delayed functional differential equations",
  annote="Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.",
  chapter="40670",
  number="1",
  volume="274(2002)",
  year="2002",
  month="december",
  pages="349--373",
  type="journal article - other"
}